MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/13 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/13 MM L
Model Number 02.12.0213FL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2020 lot 178739: 30 items manufactured and released on 08-may-2018.Expiration date: 2023-04-17.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold without any similar reported event.Clinical evaluation two years after primary cemented tka, secondary instability develops and the pe liner is exchanged to a thicker one.This is disease progression and the second operation is therefore not related to a faulty device.
 
Event or Problem Description
Revision surgery performed due to 2 years and 1 month after the primary surgery.The 13mm gmk sphere poly liner was exchanged for a 20mm liner, as the patient has described a feeling of instability.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/13 MM L
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11030155
Report Number3005180920-2020-00925
Device Sequence Number19159402
Product Code JWH
UDI-Device Identifier07630030862533
UDI-Public07630030862533
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2023
Device Model Number02.12.0213FL
Device Catalogue Number02.12.0213FL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight72